# SDR ORJA9773

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID EMERGENCY LIGHT ASSEMBLY BROKEN ALONG LEFT BULKHEAD ALONG CATWALK IN EMPENNAGE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  OPS CHECK OK.  (M)
